Yıl 2020, Cilt 10 , Sayı 1, Sayfalar 576 - 583 2020-03-01

On a Fuzzy Problem with Variable Coefficient by Fuzzy Laplace Transform
On a Fuzzy Problem with Variable Coefficient by Fuzzy Laplace Transform

Hülya GÜLTEKİN ÇİTİL [1]


This study is on solutions of a fuzzy problem with variable coefficient. Solutions are found by fuzzy Laplace transform. Generalized differentiability is used. It is searched whether the solutions are valid 𝛼-level sets or not. Examples are solved on studied problem. Conclusions are given.

This study is on solutions of a fuzzy problem with variable coefficient. Solutions are found by fuzzy Laplace transform. Generalized differentiability is used. It is searched whether the solutions are valid 𝛼-level sets or not. Examples are solved on studied problem. Conclusions are given.

  • Ahmad N, Mamat M, Kavikumar J, Amir Hamzah NS, 2012. Solving fuzzy duffing’s equation by the fuzzy Laplace transform decomposition. Applied Mathematical Sciences, 6(59):2935-2944.
  • Allahviranloo T, Barkhordari Ahmadi M, 2010. Fuzzy Laplace transforms, Soft Computing, 14(3):235-243.
  • Bede B, 2008. Note on ‘‘Numerical solutions of fuzzy differential equations by predictor-corrector method’’. Information Sciences, 178(7):1917-1922.
  • Bede B, Rudas IJ, Bencsik AL, 2007. First order linear fuzzy differential equations under generalized differentiability. Information Sciences, 177(7):1648-1662.
  • Buckley JJ, Feuring T, Hayashi Y, 2002. Linear systems of first order ordinary differential equations: Fuzzy initial conditions. Soft Computing, 6(6):415-421.
  • Ceylan T, Altınışık N, 2018. Fuzzy eigenvalue problem with eigenvalue parameter contained in the boundary condition. Journal of Science and Arts, 3(44):589-602.
  • Fatullayev AG, Can E, Köroğlu C, 2013. Numerical solution of a boundary value problem for a second order fuzzy differential equation, TWMS Journal of Pure and Applied Mathematics, 4(2):169-176.
  • Gültekin H, Altınışık N, 2014. On solution of two-point fuzzy boundary value problems. The Bulletin of Society for Mathematical Services and Standards, 11:31-39.
  • Gültekin Çitil H, 2018. The relationship between the solutions according to the noniterative method and the generalized differentiability of the fuzzy boundary value problem. Malaya Journal of Matematik, 6(4):781-787.
  • Hüllermeier E, 1997. An approach to modelling and simulation of uncertain dynamical systems. International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, 5(2):117-137.
  • Khastan A, Bahrami F, Ivaz K, 2009. New results on multiple solutions for nth-order fuzzy differential equations under generalized differentiability. Boundary Value Problems, doi:10.1155/2009/395714, 1-13.
  • Khastan A, Nieto JJ, 2010. A boundary value problem for second order fuzzy differential equations. Nonlinear Analysis, 72(9-10):3583-3593.
  • Liu H-K, 2011. Comparison results of two-point fuzzy boundary value problems. International Journal of Computational and Mathematical Sciences, 5(1):1-7.
  • Mondal SP, Banerjee S, Roy TK, 2013. First order linear homogeneous ordinary differential equation in fuzzy environment. International Journal of Pure and Applied Sciences and Technology, 14(1):16-26.
  • Mondal SP, Roy TK, 2015. Generalized intuitionistic fuzzy Laplace transform and its application in electrical circuit. TWMS Journal of Applied and Engineering Mathematics, 5(1):30-45.
  • Patel KR, Desai NB, 2017. Solution of variable coefficient fuzzy differential equations by fuzzy Laplace transform. International Journal on Recent and Innovation Trends in Computing and Communication, 5(6):927-942.
  • Puri ML, Ralescu DA, 1983. Differentials of fuzzy functions. Journal of Mathematical Analysis and Applications, 91(2):552-558.
  • Ramazannia Tolouti SJ, Barkhordary Ahmadi M, 2010. Fuzzy Laplace transform on two order derivative and solving fuzzy two order differential equations. International Journal of Industrial Mathematics, 4(2):279-293.
  • Salahshour S. Allahviranloo T, 2013. Applications of fuzzy Laplace transforms. Soft Computing, 17(1):145-158.
  • Stefanini L, Bede B, 2008. Generalized Hukuhara differentiability of interval-valued functions and interval differential equations. Nonlinear Analysis, 71(3-4):1311-1328.
  • Zadeh LA, 1965. Fuzzy sets. Information and Control, 8(3):338-353.
  • Zadeh LA, 1975. The concept of a linguistic variable and its application to approximate reasoning-I. Information Sciences, 8(3):199-249.
Birincil Dil en
Konular Matematik
Yayımlanma Tarihi Mart-2020
Bölüm Matematik / Mathematics
Yazarlar

Orcid: 0000-0002-3543-033X
Yazar: Hülya GÜLTEKİN ÇİTİL (Sorumlu Yazar)
Ülke: Turkey


Tarihler

Başvuru Tarihi : 31 Temmuz 2019
Kabul Tarihi : 4 Kasım 2019
Yayımlanma Tarihi : 1 Mart 2020

Bibtex @araştırma makalesi { jist599553, journal = {Journal of the Institute of Science and Technology}, issn = {2146-0574}, eissn = {2536-4618}, address = {}, publisher = {Iğdır Üniversitesi}, year = {2020}, volume = {10}, pages = {576 - 583}, doi = {10.21597/jist.599553}, title = {On a Fuzzy Problem with Variable Coefficient by Fuzzy Laplace Transform}, key = {cite}, author = {GÜLTEKİN ÇİTİL, Hülya} }
APA GÜLTEKİN ÇİTİL, H . (2020). On a Fuzzy Problem with Variable Coefficient by Fuzzy Laplace Transform. Journal of the Institute of Science and Technology , 10 (1) , 576-583 . DOI: 10.21597/jist.599553
MLA GÜLTEKİN ÇİTİL, H . "On a Fuzzy Problem with Variable Coefficient by Fuzzy Laplace Transform". Journal of the Institute of Science and Technology 10 (2020 ): 576-583 <https://dergipark.org.tr/tr/pub/jist/issue/52503/599553>
Chicago GÜLTEKİN ÇİTİL, H . "On a Fuzzy Problem with Variable Coefficient by Fuzzy Laplace Transform". Journal of the Institute of Science and Technology 10 (2020 ): 576-583
RIS TY - JOUR T1 - On a Fuzzy Problem with Variable Coefficient by Fuzzy Laplace Transform AU - Hülya GÜLTEKİN ÇİTİL Y1 - 2020 PY - 2020 N1 - doi: 10.21597/jist.599553 DO - 10.21597/jist.599553 T2 - Journal of the Institute of Science and Technology JF - Journal JO - JOR SP - 576 EP - 583 VL - 10 IS - 1 SN - 2146-0574-2536-4618 M3 - doi: 10.21597/jist.599553 UR - https://doi.org/10.21597/jist.599553 Y2 - 2019 ER -
EndNote %0 Iğdır Üniversitesi Fen Bilimleri Enstitüsü Dergisi On a Fuzzy Problem with Variable Coefficient by Fuzzy Laplace Transform %A Hülya GÜLTEKİN ÇİTİL %T On a Fuzzy Problem with Variable Coefficient by Fuzzy Laplace Transform %D 2020 %J Journal of the Institute of Science and Technology %P 2146-0574-2536-4618 %V 10 %N 1 %R doi: 10.21597/jist.599553 %U 10.21597/jist.599553
ISNAD GÜLTEKİN ÇİTİL, Hülya . "On a Fuzzy Problem with Variable Coefficient by Fuzzy Laplace Transform". Journal of the Institute of Science and Technology 10 / 1 (Mart 2020): 576-583 . https://doi.org/10.21597/jist.599553
AMA GÜLTEKİN ÇİTİL H . On a Fuzzy Problem with Variable Coefficient by Fuzzy Laplace Transform. Iğdır Üniv. Fen Bil Enst. Der.. 2020; 10(1): 576-583.
Vancouver GÜLTEKİN ÇİTİL H . On a Fuzzy Problem with Variable Coefficient by Fuzzy Laplace Transform. Journal of the Institute of Science and Technology. 2020; 10(1): 583-576.